# SDR DALA2017080305935

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 77,201 hours, 10,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SEAT EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE AT 34G. SECURED CONNECTOR AT 34G.  SYSTEM OPERATION IS NORMAL.
